Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Stability of the Markushevich boundary value problem

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    G. S. Litvinchuk, “Two theorems on the stability of the partial indices of a Riemann boundary value problem and an application,” Izv. Vuzov, Matematika, No. 12 (1967).

  2. 2.

    B. V. Boyarskii, “The generalized Hilbert boundary value problem,” Soobshch. Akad. Nauk Gruz, SSR,25, No. 4 (1960).

  3. 3.

    L. G. Mikhailov, “A boundary value problem of linear conjugation,” Dokl. Akad. Nauk SSSR,139, No. 2 (1961).

  4. 4.

    I. Ts. Gokhberg and M. G. Krein, “Systems of integral equations on a half-line with kernels which depend on the difference of their arguments,” UMN,13, No. 2 (1958).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 26, No. 4, pp. 558–559, July–August, 1974.

The author wishes to thank G. S. Litvinchuk for his guidance in this work.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Nikolaichuk, A.M. Stability of the Markushevich boundary value problem. Ukr Math J 26, 461–462 (1974).

Download citation